MAUDE Adverse Event Report: DEPUY SPINE INC ROD HOLDER, KERRISON STYLE; ORTHOPAEDIC IMPLANT/TRIAL-IMPLANT HOLDER

DEPUY SPINE INC ROD HOLDER, KERRISON STYLE; ORTHOPAEDIC IMPLANT/TRIAL-IMPLANT HOLDER
Model Number 277030110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the kerrison rod holder broke while removing a rod.Surgeon had applied excessive rotational force to the instrument resulting in the instrument to fail.The procedure was completed without patient consequence.Concomitant device reported: unknown rod (part# unknown, lot# unknown , quantity 1).This report is for one (1) rod holder, kerrison style.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ROD HOLDER, KERRISON STYLE
Common Device Name
ORTHOPAEDIC IMPLANT/TRIAL-IMPLANT HOLDER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9879363
Report Number1526439-2020-00756
Device Sequence Number3041127
Product Code LXH
UDI-Device Identifier10705034196619
UDI-Public(01)10705034196619
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number277030110
Device Catalogue Number277030110VSF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RODS